Solvability of the Cauchy problem for linear singular equations of evolution type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 508-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a18,
author = {G. A. Sviridyuk and M. V. Sukhanova},
title = {Solvability of the {Cauchy} problem for linear singular equations of evolution type},
journal = {Differencialʹnye uravneni\^a},
pages = {508--515},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a18/}
}
TY - JOUR AU - G. A. Sviridyuk AU - M. V. Sukhanova TI - Solvability of the Cauchy problem for linear singular equations of evolution type JO - Differencialʹnye uravneniâ PY - 1992 SP - 508 EP - 515 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a18/ LA - ru ID - DE_1992_28_3_a18 ER -
G. A. Sviridyuk; M. V. Sukhanova. Solvability of the Cauchy problem for linear singular equations of evolution type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 508-515. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a18/